Volume 10, Issue 2
ADI-Spectral Collocation Methods for Two-Dimensional Parabolic Equations

Dong-qin Gu, Chao Zhang & Zhong-qing Wang

East Asian J. Appl. Math., 10 (2020), pp. 399-419.

Published online: 2020-04

Preview Purchase PDF 12 589
Export citation
  • Abstract

ADI-spectral collocation methods for two-dimensional parabolic equations on bounded and unbounded domains are studied. A spectral collocation scheme is adopted for spatial discretisation and the Crank-Nicolson ADI scheme is used for time discreti-sation. Numerical results show the stability and efficiency of the proposed collocation schemes in solving high-dimensional time-dependent problems.

  • Keywords

ADI-spectral collocation methods, two-dimensional parabolic equations, bounded and unbounded domains.

  • AMS Subject Headings

65N35, 65M70, 41A05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

gudongqin1993@163. com (Dong-qin Gu)

haozhang@jsnu.edu. cn (Chao Zhang)

zqwang@usst.edu. cn (Zhong-qing Wang)

  • BibTex
  • RIS
  • TXT
@Article{EAJAM-10-399, author = {Gu , Dong-qin and Zhang , Chao and Wang , Zhong-qing }, title = {ADI-Spectral Collocation Methods for Two-Dimensional Parabolic Equations}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {10}, number = {2}, pages = {399--419}, abstract = {

ADI-spectral collocation methods for two-dimensional parabolic equations on bounded and unbounded domains are studied. A spectral collocation scheme is adopted for spatial discretisation and the Crank-Nicolson ADI scheme is used for time discreti-sation. Numerical results show the stability and efficiency of the proposed collocation schemes in solving high-dimensional time-dependent problems.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.300819.271019 }, url = {http://global-sci.org/intro/article_detail/eajam/16133.html} }
TY - JOUR T1 - ADI-Spectral Collocation Methods for Two-Dimensional Parabolic Equations AU - Gu , Dong-qin AU - Zhang , Chao AU - Wang , Zhong-qing JO - East Asian Journal on Applied Mathematics VL - 2 SP - 399 EP - 419 PY - 2020 DA - 2020/04 SN - 10 DO - http://dor.org/10.4208/eajam.300819.271019 UR - https://global-sci.org/intro/article_detail/eajam/16133.html KW - ADI-spectral collocation methods, two-dimensional parabolic equations, bounded and unbounded domains. AB -

ADI-spectral collocation methods for two-dimensional parabolic equations on bounded and unbounded domains are studied. A spectral collocation scheme is adopted for spatial discretisation and the Crank-Nicolson ADI scheme is used for time discreti-sation. Numerical results show the stability and efficiency of the proposed collocation schemes in solving high-dimensional time-dependent problems.

Dong-qin Gu, Chao Zhang & Zhong-qing Wang. (2020). ADI-Spectral Collocation Methods for Two-Dimensional Parabolic Equations. East Asian Journal on Applied Mathematics. 10 (2). 399-419. doi:10.4208/eajam.300819.271019
Copy to clipboard
The citation has been copied to your clipboard